Arkiv för Matematik

  • Ark. Mat.
  • Volume 7, Number 6 (1969), 601-605.

A problem of newman on the eigenvalues of operators of convolution type

Anders Wik

Full-text: Open access

Article information

Source
Ark. Mat., Volume 7, Number 6 (1969), 601-605.

Dates
Received: 25 November 1968
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893697

Digital Object Identifier
doi:10.1007/BF02590898

Mathematical Reviews number (MathSciNet)
MR0243287

Zentralblatt MATH identifier
0174.45503

Rights
1969 © Almqvist & Wiksell

Citation

Wik, Anders. A problem of newman on the eigenvalues of operators of convolution type. Ark. Mat. 7 (1969), no. 6, 601--605. doi:10.1007/BF02590898. https://projecteuclid.org/euclid.afm/1485893697


Export citation

References

  • Newman, D. J., Uniqueness theorems for convolution type equations. Proc. Amer. Math. Soc. 16, 629–634 (1965).
  • Krein, M. G., Integral equations on a half-line with kernel depending upon the difference of the arguments. Uspehi Mat. Nauk 13, 3–120 (1958) (=Amer. Math. Soc. Transl. (2), 22, 163–288 (1962)).